# SDR AWXA200300828

- Difficulty date: July 14, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,525 hours, 29,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK A .3125 INCH CRACK WAS FOUND ON STRINGER TIE CLIP AT BS 500C, STR 27 LT.  MAINTENANCE REMOVED THE DAMAGED STRINGER TIE CLIP AT BS 500C, STR 27 LT; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG 3-4, FIG 8.
